Alert archive / West Virginia / Special Weather Statements in 2011
Special Weather Statement, NWS Charleston, WV
NWS Charleston, WV issued this special weather statement at May 11, 2011, 4:13 AM EDT for Mason County, West Virginia. It was in force for 47 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- May 11, 2011, 4:13 AM EDT (08:13 UTC)
- Expired
- May 11, 2011, 5:00 AM EDT
- In force
- 47 min
- Issued by
- NWS Charleston, WV
County Mason County, WV
The radar
The Charleston,WV radar (KRLX), 97 km from the middle of the area, began a volume at 08:16 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Cncnati-Daytn, OH (KILN), launched 00:00Z, 8.2 hours before the alert went out and 137 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1068 J/kg
- Mixed-layer CIN
- -186 J/kg
- Mixed-layer LCL
- 2337 m above ground
- 0-6 km bulk shear
- 44 kt
- 0-1 km storm-relative helicity
- 29 m²/s²
- 0-3 km storm-relative helicity
- 82 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.6
The text
As transmitted, in the capitals the NWS used until 2016.
630
WWUS81 KRLX 110813
SPSRLX
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE CHARLESTON WV
413 AM EDT WED MAY 11 2011
OHZ084>086-WVZ007-110900-
GALLIA OH-MASON WV-MEIGS OH-VINTON OH-
413 AM EDT WED MAY 11 2011
...A STRONG THUNDERSTORM WILL AFFECT NORTHEASTERN GALLIA...NORTHERN
MASON...SOUTHEASTERN VINTON AND WESTERN MEIGS COUNTIES...
AT 410 AM EDT...A STRONG THUNDERSTORM WAS LOCATED 11 MILES WEST OF
RUTLAND...MOVING SOUTHEAST AT 35 MPH.
THIS STORM WILL PRODUCE HAIL UP TO DIME SIZE.
THIS STORM WILL BE NEAR VINTON AROUND 420 AM...CHESHIRE AROUND 430 AM
AND HENDERSON AROUND 440 AM.
EXCESSIVE RUNOFF FROM HEAVY RAINFALL WILL CAUSE ELEVATED LEVELS ON
SMALL CREEKS AND STREAMS...AND PONDING OF WATER ON COUNTRY ROADS AND
FARMLAND ALONG THE BANKS OF CREEKS AND STREAMS.
PLEASE REPORT SIGNIFICANT WEATHER TO THE NATIONAL WEATHER SERVICE BY
CALLING TOLL FREE...877-633-6772...WHEN YOU CAN DO SO SAFELY.
LAT...LON 3922 8227 3920 8227 3920 8224 3880 8186
3870 8222 3905 8243 3913 8242 3914 8246
$$
13What forecasters said that day
The local office's own words before this special weather statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Charleston, WV wrote its last area forecast discussion before this special weather statement went out at May 11, 2:10 AM EDT, 2 hours 3 minutes earlier.
Area forecast discussion, May 11, 2:10 AM EDT, 2 hours 3 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE CHARLESTON WV 210 AM EDT WED MAY 11 2011 .SYNOPSIS... A QUASI STATIONARY FRONT DRIFTS EAST ACROSS THE AREA THROUGH MIDWEEK...WITH UPPER LEVEL DISTURBANCES MOVING SOUTHEASTWARD ALONG IT...WEAKENING WEDNESDAY. LOW PRESSURE LATE WEEK AND WEEKEND. && .NEAR TERM /THROUGH TODAY/... UPDATED POPS AND WEATHER TO ADJUST COVERAGE PER LATEST RADAR IMAGES. REMOVE POPS ACROSS A DIAGONAL SECTIONS OF OUR CWA...KEEPING CATEGORICAL POPS WITH SEVERE AND HEAVY RAIN ATTRIBUTES ACROSS NORTHEAST KY...AND EXTREME SOUTHWEST WV. LIKELY POPS WITH SCATTERED STORMS WERE LEFT ACROSS THE EXTREME NORTHEAST COUNTIES OF OUR CWA. WITH THE STATIONARY FRONT IN THE VICINITY...AND UPPER LEVEL WAVES PASSING THROUGH...AND 1000-500MB THICKNESS DIVERGENCE...STORMS...SOME HAILER...WILL BACK BUILD ACROSS NORTHEAST OH AND EXTREME SOUTHWEST WV THROUGH AT LEAST 09Z. BY 12Z...ALL STORM ACTIVITY SHOULD BE OUT OF THE AREA. && .SHORT TERM /TONIGHT THROUGH FRIDAY NIGHT/... UNSETTLED WEATHER CONTINUES IN THE SHORT TERM. PERIOD STARTS OUT WITH AN UPPER LEVEL RIDGE OVER THE REGION...WHICH WILL GRADUALLY BREAK DOWN/PUSH OFF TO THE EAST AS AN UPPER LOW OVER THE PLAINS STARTS TO PUSH EASTWARD. CWA WILL ALSO BE IN THE WARM SECTOR OF A SURFACE LOW PRESSURE SYSTEM TO OUR WEST...AS THIS WARM FRONT CONTINUES TO LIFT NORTH THROUGH THE CWA. AS A RESULT...WARM...HUMID...AND UNSTABLE AIR WILL BE IN PLACE ACROSS THE CWA. SEVERAL DISTURBANCES MOVING THROUGH THE FLOW WILL HELP TO TRIGGER SHOWERS AND THUNDERSTORMS. MODELS INDICATING 2000-3000 J/KG CAPE AT TIMES IN THE SHORT TERM...BUT OVERALL...WEAK 0-6KM SHEAR. IN ADDITION...MODELS INDICATING APPROX 1.3 TO 1.5 INCHES OF PW THROUGH THE PERIOD...AND WITH OVERALL WEAK FLOW...COULD ONCE AGAIN RUN INTO WATER ISSUES. WILL HIGHLIGHT IN HWO AND RWS. UPPER LOW APPROACHES LATE IN THE PERIOD WITH SURFACE LOW PRESSURE EVENTUALLY SINKING TO OUR SOUTH. AS IT DOES SO...SHOWERS AND THUNDERSTORMS WILL CONTINUE FOR THE REMAINDER OF THE PERIOD. && .LONG TERM /SATURDAY THROUGH TUESDAY/... OVERALL PATTERN SHOWS LITTLE CHANGE. HOWEVER...MODELS DO PUSH FRONTAL BOUNDARY EAST OF THE AREA BY SATURDAY MORNING AS AN AREA OF LOW PRESSURE WORKS ITS WAY TO THE EAST. THE ECMWF CONTS TO BE THE SLOWER OF THE MODELS IN PUSHING LOW PRESSURE AREA TO THE EAST...AND BASED ON THE STAGNANT NATURE OF THE WX PATTERN...THE MODEL OF CHOICE IS THE ECMWF IN HOW IT HANDLES OVERALL SYNOPTIC PATTERN. USED HPC VALUES WITH MINOR ADJUSTMENTS TO POPULATE GRIDDED FCST. && .AVIATION /06Z WEDNESDAY THROUGH SUNDAY/... CONTINUED WITH IFR/LIFR IN FOG AT CRW UNTIL 07Z...WHEN AN AREA OF SHOWERS AND STORMS WILL ARRIVE AT THIS SITE. THIS RAINFALL ACTIVITY SHOULD CLEAR THE FOG ALREADY IN PLACE FOR COUPLE OF HOURS...TO RETURN LIFR/IFR LATER BY 09Z. STORMS WILL HIT HTS STRONGER AS A LINE OF BACK BUILDING STORMS FROM OH MOVE NEARBY. OTHER SITES WILL EXPERIENCE VFR/MVFR CONDITIONS UNDER SHOWERS OR STORMS. ONCE THE MORNING FOG IS GONE...WED WILL BE VFR UNTIL THUNDERSTORMS FIRE UP...WHICH COULD OCCUR BY MIDDAY. WHILE LESS ORGANIZED WED...ANY THUNDERSTORM THAT DOES FLARE UP WILL EASILY BECOME QUITE HEAVY AS WELL AS SLOW MOVING. SURFACE FLOW WILL BE LIGHT AND VARIABLE...MAINLY S...BUT GUSTY AND VARIABLE IN THUNDERSTORMS. FLOW ALOFT WILL BE LIGHT AND MAINLY FROM THE W. HTS TAF AMD NOT SKED DO TO NEAR-COMPLETE ASOS OUTAGE. FORECAST CONFIDENCE AND ALTERNATE SCENARIOS THROUGH 06Z THURSDAY... FORECAST CONFIDENCE: MEDIUM. ALTERNATE SCENARIOS: TIMING AND LOCATION OF SHOWERS AND THUNDERSTORMS COULD VARY...ESPECIALLY OVER SOUTHERN WEST VIRGINIA AND SOUTHWEST VIRGINIA. OVERNIGHT POST-RAIN FOG COULD BE MORE INTENSE AND WIDESPREAD THAN FORECAST. EXPERIMENTAL TABLE OF FLIGHT CATEGORY OBJECTIVELY SHOWS CONSISTENCY OF WFO FORECAST TO AVAILABLE MODEL INFORMATION: H = HIGH: TAF CONSISTENT WITH ALL MODELS OR ALL BUT ONE MODEL. M = MEDIUM: TAF HAS VARYING LEVEL OF CONSISTENCY WITH MODELS. L = LOW: TAF INCONSISTENT WITH ALL MODELS OR ALL BUT ONE MODEL. DATE WED 05/11/11 UTC 1HRLY 06 07 08 09 10 11 12 13 14 15 16 17 EDT 1HRLY 02 03 04 05 06 07 08 09 10 11 12 13 CRW CONSISTENCY L M M M M M L M M H H H HTS CONSISTENCY M M M M M M L L L H H H BKW CONSISTENCY H H H H H H H H M M H H EKN CONSISTENCY M H H M M M M H H H H H PKB CONSISTENCY H H H H H M L M M M H H CKB CONSISTENCY H H H H H H H H H H H H AFTER 06Z THURSDAY... IFR CONDITIONS EXPECTED UNDER SHOWERS AND STORMS THIS WEEKEND. && .RLX WATCHES/WARNINGS/ADVISORIES... WV...NONE. OH...NONE. KY...NONE. VA...NONE. && SYNOPSIS...ARJ/SL NEAR TERM...ARJ SHORT TERM...SL LONG TERM...KMC AVIATION...ARJ
Hazardous weather outlook, May 11, 3:56 AM EDT, 17 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE CHARLESTON WV 356 AM EDT WED MAY 11 2011 KYZ101>103-105-120800- GREENUP-CARTER-BOYD-LAWRENCE- 356 AM EDT WED MAY 11 2011 ...SEVERE THUNDERSTORM WATCH 275 IN EFFECT UNTIL 6 AM EDT EARLY THIS MORNING... THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHEAST KENTUCKY. .DAY ONE...TODAY AND TONIGHT. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. SEVERE THUNDERSTORM WATCH. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. OHZ066-067-075-076-083>087-VAZ003-004-WVZ005>011-013>020-024>040-046- 047-120800- PERRY-MORGAN-ATHENS-WASHINGTON-JACKSON-VINTON-MEIGS-GALLIA-LAWRENCE- DICKENSON-BUCHANAN-WAYNE-CABELL-MASON-WOOD-PLEASANTS-TYLER-LINCOLN- PUTNAM-KANAWHA-ROANE-WIRT-CALHOUN-RITCHIE-DODDRIDGE-MINGO-LOGAN- BOONE-CLAY-BRAXTON-GILMER-LEWIS-HARRISON-TAYLOR-MCDOWELL-WYOMING- RALEIGH-FAYETTE-NICHOLAS-WEBSTER-UPSHUR-BARBOUR-POCAHONTAS-RANDOLPH- 356 AM EDT WED MAY 11 2011 THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHEAST OHIO...SOUTHWEST VIRGINIA...CENTRAL WEST VIRGINIA...NORTHERN WEST VIRGINIA...SOUTHERN WEST VIRGINIA AND WESTERN WEST VIRGINIA. .DAY ONE...TODAY AND TONIGHT. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.
In the hours before
Local storm report, May 11, 1:55 AM EDT, 2 hours 18 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CHARLESTON, WV
155 AM EDT WED MAY 11 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0805 PM TSTM WND DMG FALLSBURG 38.17N 82.67W
05/10/2011 LAWRENCE KY 911 CALL CENTER
NUMEROUS TREES DOWN
&&
EVENT NUMBER RLX1100599
TRMLocal storm report, May 11, 1:59 AM EDT, 2 hours 14 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CHARLESTON, WV
159 AM EDT WED MAY 11 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0805 PM TSTM WND DMG LOUISA 38.11N 82.60W
05/10/2011 LAWRENCE KY 911 CALL CENTER
40 TO 50 HOMES DAMAGED.
&&
EVENT NUMBER RLX1100600
TRMSpecial weather statement, May 11, 1:59 AM EDT, 2 hours 14 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE CHARLESTON WV
159 AM EDT WED MAY 11 2011
WVZ007-008-013>016-026-027-036-110715-
BOONE WV-CLAY WV-FAYETTE WV-JACKSON WV-KANAWHA WV-LINCOLN WV-MASON
WV-PUTNAM WV-ROANE WV-
159 AM EDT WED MAY 11 2011
...STRONG THUNDERSTORMS WILL AFFECT KANAWHA...NORTHEASTERN LINCOLN...
NORTHERN BOONE...NORTHWESTERN FAYETTE...PUTNAM...ROANE...SOUTHERN
JACKSON...SOUTHERN MASON AND WESTERN CLAY COUNTIES...
AT 157 AM EDT...STRONG THUNDERSTORMS WERE ALONG A LINE FROM 15 MILES
NORTHWEST OF CLAY TO 12 MILES SOUTH OF RIPLEY TO 7 MILES WEST OF
WINFIELD...MOVING SOUTHEAST AT 45 MPH.
WIND GUSTS TO 30 MPH AND HAIL UP TO DIME SIZE ARE POSSIBLE WITH
THESE STORMS. VERY HEAVY RAIN WILL FALL FROM THESE STORMS...AND WILL
CAUSE WATER TO POND ON ROADS AND QUICKLY FILL ROADSIDE DITCHES AND
SMALL STREAMS.
THESE STORMS WILL BE NEAR PROCIOUS AROUND 210 AM...INDORE AROUND 220
AM...BENTREE AROUND 230 AM...FOSTER AROUND 240 AM...ESKDALE AROUND
250 AM AND BURNWELL AROUND 300 AM.
THIS WILL IMPACT THE FOLLOWING INTERSTATES...I-64 BETWEEN MILE
MARKERS 34 AND 57 IN WEST VIRGINIA...I-77 BETWEEN MILE MARKERS 96 AND
140 IN WEST VIRGINIA...I-79 BETWEEN MILE MARKERS 1 AND 33...THE WEST
VIRGINIA TURNPIKE BETWEEN MILE MARKERS 66 AND 95.
IN HILLY TERRAIN THERE ARE HUNDREDS OF LOW WATER CROSSINGS WHICH ARE
POTENTIALLY DANGEROUS IN HEAVY RAIN. DO NOT ATTEMPT TO TRAVEL ACROSS
FLOODED ROADS. FIND ALTERNATE ROUTES. IT TAKES ONLY A FEW INCHES OF
SWIFTLY FLOWING WATER TO CARRY VEHICLES AWAY.
PLEASE REPORT SIGNIFICANT WEATHER TO THE NATIONAL WEATHER SERVICE BY
CALLING TOLL FREE...877-633-6772...WHEN YOU CAN DO SO SAFELY.
LAT...LON 3868 8217 3879 8199 3890 8155 3863 8113
3831 8113 3826 8123 3823 8117 3823 8113
3799 8114 3809 8181
13Local storm report, May 11, 2:03 AM EDT, 2 hours 10 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CHARLESTON, WV
203 AM EDT WED MAY 11 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0805 PM TSTM WND DMG LOUISA 38.11N 82.60W
05/10/2011 LAWRENCE KY 911 CALL CENTER
NUMEROUS TREES DOWN
&&
EVENT NUMBER RLX1100601
TRMSpecial weather statement, May 11, 2:24 AM EDT, 1 hour 49 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE CHARLESTON WV
224 AM EDT WED MAY 11 2011
WVZ028-030-037>039-046-047-110730-
BRAXTON WV-LEWIS WV-NICHOLAS WV-POCAHONTAS WV-RANDOLPH WV-UPSHUR WV-
WEBSTER WV-
224 AM EDT WED MAY 11 2011
...STRONG THUNDERSTORMS WILL AFFECT EASTERN BRAXTON...EASTERN
NICHOLAS...POCAHONTAS...SOUTH CENTRAL LEWIS...SOUTHERN UPSHUR...
WEBSTER AND WESTERN RANDOLPH COUNTIES...
AT 218 AM EDT...STRONG THUNDERSTORMS WERE ALONG A LINE FROM 10 MILES
EAST OF SUTTON TO 13 MILES NORTHEAST OF CASS SCENIC RAILROAD...MOVING
SOUTH AT 35 MPH.
WIND GUSTS TO 40 MPH AND HAIL UP TO DIME SIZE ARE POSSIBLE WITH THESE
STORMS.
THESE STORMS WILL BE NEAR LITTLE BIRCH...WANETA...DIANA...AND
MONTERVILLE AROUND 230 AM...ERBACON...BOGGS...BERGOO...AND MINGO
AROUND 240 AM...UPPER GLADE AND COWEN AROUND 250 AM.
THIS WILL IMPACT THE FOLLOWING INTERSTATE...I-79 BETWEEN MILE MARKERS
59 AND 75.
IN HILLY TERRAIN THERE ARE HUNDREDS OF LOW WATER CROSSINGS WHICH ARE
POTENTIALLY DANGEROUS IN HEAVY RAIN. DO NOT ATTEMPT TO TRAVEL ACROSS
FLOODED ROADS. FIND ALTERNATE ROUTES. IT TAKES ONLY A FEW INCHES OF
SWIFTLY FLOWING WATER TO CARRY VEHICLES AWAY.
PLEASE REPORT SIGNIFICANT WEATHER TO THE NATIONAL WEATHER SERVICE BY
CALLING TOLL FREE...877-633-6772...WHEN YOU CAN DO SO SAFELY.
LAT...LON 3818 7991 3813 7993 3810 7992 3806 7997
3805 8011 3803 8016 3804 8027 3811 8037
3822 8037 3826 8043 3807 8072 3808 8073
3881 8073 3892 8004 3824 7984
13Special weather statement, May 11, 4:13 AM EDT, 0 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE CHARLESTON WV
413 AM EDT WED MAY 11 2011
OHZ084>086-WVZ007-110900-
GALLIA OH-MASON WV-MEIGS OH-VINTON OH-
413 AM EDT WED MAY 11 2011
...A STRONG THUNDERSTORM WILL AFFECT NORTHEASTERN GALLIA...NORTHERN
MASON...SOUTHEASTERN VINTON AND WESTERN MEIGS COUNTIES...
AT 410 AM EDT...A STRONG THUNDERSTORM WAS LOCATED 11 MILES WEST OF
RUTLAND...MOVING SOUTHEAST AT 35 MPH.
THIS STORM WILL PRODUCE HAIL UP TO DIME SIZE.
THIS STORM WILL BE NEAR VINTON AROUND 420 AM...CHESHIRE AROUND 430 AM
AND HENDERSON AROUND 440 AM.
EXCESSIVE RUNOFF FROM HEAVY RAINFALL WILL CAUSE ELEVATED LEVELS ON
SMALL CREEKS AND STREAMS...AND PONDING OF WATER ON COUNTRY ROADS AND
FARMLAND ALONG THE BANKS OF CREEKS AND STREAMS.
PLEASE REPORT SIGNIFICANT WEATHER TO THE NATIONAL WEATHER SERVICE BY
CALLING TOLL FREE...877-633-6772...WHEN YOU CAN DO SO SAFELY.
LAT...LON 3922 8227 3920 8227 3920 8224 3880 8186
3870 8222 3905 8243 3913 8242 3914 8246
13The office that day
Everything else NWS Charleston, WV issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 10, 8:05 PM EDT | Tornado Warning | RLX | Wayne | 25 min |
| May 10, 8:25 PM EDT | Special Weather Statement | RLX | Raleigh | 35 min |
| May 10, 8:41 PM EDT | Special Weather Statement | RLX | Doddridge, Tyler | 34 min |
| May 10, 8:52 PM EDT | Special Weather Statement | RLX | Mingo | 3 hr |
| May 10, 9:12 PM EDT | Severe Thunderstorm Warning | RLX | McDowell | 48 min |
| May 10, 10:48 PM EDT | Special Weather Statement | RLX | Barbour, Randolph, Taylor, Upshur | 27 min |
| May 10, 11:59 PM EDT | Special Weather Statement | RLX | Mingo | 46 min |
| May 11, 1:59 AM EDT | Special Weather Statement | RLX | Jackson, Kanawha, Putnam, Roane | 76 min |
| May 11, 2:24 AM EDT | Special Weather Statement | RLX | Pocahontas, Webster | 66 min |
| May 11, 10:07 AM EDT | Flash Flood Watch | RLX | Cabell, Lincoln, Logan, McDowell, Mingo, Wayne | 7 hr |
| May 10, 10:08 PM EDT | Special Weather Statement | RLX | Lawrence | 52 min |
| May 10, 11:35 PM EDT | Special Weather Statement | RLX | Lawrence | 55 min |
| May 11, 12:08 AM EDT | Severe Thunderstorm Warning | RLX | Lawrence | 67 min |
| May 11, 1:01 AM EDT | Severe Thunderstorm Warning | RLX | Carter, Greenup | 59 min |
| May 11, 1:48 AM EDT | Special Weather Statement | RLX | Lawrence | 72 min |
| May 11, 2:50 AM EDT | Flash Flood Warning | RLX | Carter, Greenup, Lawrence | 2 hr |
Nearby
Special Weather Statements in West Virginia, 2011Every special weather statement in 2011
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.